Turn on thread page Beta
    • Thread Starter
    Offline

    3
    ReputationRep:
    I am currently taking the pill Rigevidon, and have done since August 2017, but for the last 2 pill free weeks I’ve ended up with high temperatures, feeling lousy, head and back pains, and overall just being unwell. Is this normal? Does it happen to anyone else? Any advice on what I should do?
    • Community Assistant
    Offline

    21
    ReputationRep:
    Community Assistant
    Because it's happened twice I would go to your doctor. Maybe this pill just isn't right for you.
    Posted on the TSR App. Download from Apple or Google Play
 
 
 

1,111

students online now

800,000+

Exam discussions

Find your exam discussion here

Poll
Should predicted grades be removed from the uni application process
Useful resources

Groups associated with this forum:

View associated groups

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.